Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 57, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2014, 9:01 PM MDT for Adams County, Bowman County, North Dakota. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 9:01 PM MDT (03:01 UTC)
- Expired
- Jun 25, 2014, 9:27 PM MDT
- In force
- 26 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, ND, Bowman County, ND
The radar
The Bismarck radar (KBIS), 184 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:12 PM MDT | HAIL 1 | 5 S Reeder, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350
WUUS53 KBIS 260301
SVRBIS
NDC001-011-260400-
/O.NEW.KBIS.SV.W.0057.140626T0301Z-140626T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
901 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
EXTREME SOUTHEASTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 1000 PM MDT
* AT 900 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REEDER...OR
15 MILES WEST OF HETTINGER...AND MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN ADAMS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4610 10304 4612 10284 4594 10271 4594 10273
4594 10302
TIME...MOT...LOC 0301Z 342DEG 8KT 4604 10294
HAIL...1.00IN
WIND...60MPH
$$
JONES2 follow-up statements
045
WWUS53 KBIS 260318
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT WED JUN 25 2014
NDC011-260328-
/O.CAN.KBIS.SV.W.0057.000000T0000Z-140626T0400Z/
BOWMAN ND-
918 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BOWMAN
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4595 10299 4596 10300 4607 10300 4608 10283
4594 10271
TIME...MOT...LOC 0318Z 342DEG 8KT 4600 10292
$$
NDC001-260400-
/O.CON.KBIS.SV.W.0057.000000T0000Z-140626T0400Z/
ADAMS ND-
918 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ADAMS COUNTY UNTIL 1000 PM MDT...
AT 916 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
REEDER...OR 14 MILES WEST OF HETTINGER...MOVING SOUTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS 5 MILES SOUTH OF REEDER.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN ADAMS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4595 10299 4596 10300 4607 10300 4608 10283
4594 10271
TIME...MOT...LOC 0318Z 342DEG 8KT 4600 10292
HAIL...1.00IN
WIND...<50MPH
$$
JONES079
WWUS53 KBIS 260327
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1027 PM CDT WED JUN 25 2014
NDC001-260337-
/O.CAN.KBIS.SV.W.0057.000000T0000Z-140626T0400Z/
ADAMS ND-
927 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4595 10299 4596 10300 4607 10300 4608 10283
4594 10271
TIME...MOT...LOC 0327Z 342DEG 8KT 4598 10291
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:04 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 25, 8:04 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 904 PM CDT WED JUN 25 2014 .UPDATE... ISSUED AT 905 PM CDT WED JUN 25 2014 STILL QUITE UNSTABLE OVER EASTERN MONTANA INTO FAR SOUTHWEST NORTH DAKOTA BUT CURRENTLY...NOT MUCH GOING ON WITH MEAGER MID LEVEL LAPSE RATES. AN IMPULSE MOVING ACROSS NORTH DAKOTA IS PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL NORTH DAKOTA INTO NORTH CENTRAL SOUTH DAKOTA. THERE IS SOME BULK SHEAR BUT INSTABILITY CONTINUES TO DECREASE AS YOU MOVE FARTHER EAST. THUS INCREASED POPS ACROSS THE CENTRAL THIS EVENING...AND DROPPED POPS INTO THE CHANCE CATEGORY IN THE FAR WEST. ALSO ADDED SOME PATCHY FOG MOST AREAS LATE TONIGHT. UPDATE ISSUED AT 656 PM CDT WED JUN 25 2014 AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE FROM WESTERN IN TO CENTRAL NORTH DAKOTA. THE AREA COVERED MAINLY PORTIONS OF DUNN AND MERCER COUNTIES AS WELL AS WESTERN MCLEAN AND OLIVER COUNTIES. THE MAIN THREAT WITH THIS CONVECTION WILL BE BRIEF HEAVY DOWNPOURS AND DEADLY LIGHTNING ALONG THE SOUTHERN EDGE OF CONVECTION. COULD BE SOME SMALL HAIL OR LOCALLY GUSTY WINDS BUT SO FAR NO REPORTS OF ANY HAIL OR WINDS. OTHERWISE...CONVECTION IS PRETTY SPOTTY ACROSS THE WEST AND LOWERED POPS TO THE CHANCE CATEGORY WEST THROUGH MID EVENING. ALSO CONTINUED TREND OF LOWERING SKY COVER SOUTH CENTRAL INTO THE JAMES RIVER VALLEY. UPDATE ISSUED AT 533 PM CDT WED JUN 25 2014 QUICK UPDATE FOR CONVECTION MAINLY OVER DUNN COUNTY...MOVING INTO WESTERN MCLEAN AND MERCER COUNTIES. RAISED POPS IN THESE AREAS LATE THIS AFTERNOON. DID PUT OUT A SPS FOR THE CELL NEAR MARSHALL FOR VERY HEAVY RAIN AND SMALL HAIL. SPOTTER REPORTED VERY HEAVY RAIN AND NO HAIL. SCATTERED THUNDERSTORMS OVER EASTERN MONTANA WILL MOVE INTO NORTH DAKOTA THIS EVENING. WITH CURRENT STRONGER CONVECTION STILL WEST OF THE GLENDIVE AREA...LOWERED LIKELY POPS IN THE FAR WEST EARLY THIS EVENING. UPDATED LATEST SENSIBLE OBSERVATIONS AND LOWERED SKY COVER A BIT IN THE SOUTH CENTRAL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 317 PM CDT WED JUN 25 2014 CURRENT SURFACE ANALYSIS PLACES BROAD HIGH STRETCHING FROM ONTARIO INTO THE UPPER MIDWEST/PORTIONS OF THE NRN PLAINS WHILE TROF REMAINS OVER THE ROCKIES. LIGHT MOIST SOUTHEASTERLY FLOW HAS SET UP OVER OUR AREA WITH DEWPOINT SLOWLY MOVING UP OVER MANY LOCATIONS. UPPER LEVEL ANALYSIS PLACES RIDGE AXIS INTO THE EASTERN DAKOTAS WHILE FLOW CONTINUES TO SLOWLY SHIFT TO THE SOUTHWEST OVER WESTERN NORTH DAKOTA. INITIAL WAVE MOVING THROUGH THE FLOW CONTINUES TO PUSH A FEW WEAK THUNDERSTORMS NEAR THE MONTANA STATE LINE. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...AFOREMENTIONED THUNDERSTORMS WILL PUSH A BIT FURTHER EAST THOUGH HIGH-RES MODELS HAVE THESE DISSIPATING WITHIN THE NEXT COUPLE OF HOURS. OTHERWISE...NEXT WAVE COMES PUSHING IN LATE THIS AFTERNOON INTO TONIGHT. INSTABILITY REMAINS ON THE WEAK SIDE SO EXPECT MOST STORMS TO REMAIN TAME. ONLY EXCEPTION WOULD PROBABLY BE OVER FAR SOUTHWESTERN SOUTH DAKOTA CLOSER TO THE HIGHER INSTABILITY AXIS. ON THURSDAY...SHOWERS AND STORMS FROM OVERNIGHT WAVE ARE EXPECTED TO BE MAINLY TOWARDS CENTRAL NORTH DAKOTA AS SFC LOW STARTS TO WORK ITS WAY TOWARDS THE SD/MT/WY INTERSECTION AND DEEPEN. MOISTURE WILL CONTINUE TO LIFT INTO THE AREA AHEAD OF THE LOW. CURRENT GUIDANCE SUGGESTS SECOND FLUSH OF STORMS TO START PUSHING IN FROM MONTANA LATE AFTERNOON INTO THE EVENING. SEVERE THREAT REMAINS WITH THIS SYSTEM AS INSTABILITY QUICKLY INCREASES THROUGH THE AFTERNOON AND SHEAR REMAINS PLENTY ADEQUATE FOR ROTATING UPDRAFTS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 317 PM CDT WED JUN 25 2014 VERY ACTIVE PATTERN THROUGH MUCH OF THE LONG TERM PERIOD...THURSDAY NIGHT THROUGH SUNDAY...TRENDING COOLER AND NOT AS ACTIVE EARLY TO MID NEXT WEEK. SOUTHWESTERLY FLOW ALOFT DEVELOPS AND PERSISTS THROUGH SATURDAY. SEVERAL EMBEDDED S/WV IMPULSES (A FEW POTENT)...ALONG WITH AN ASSOCIATED SFC TROUGH...WILL BE THE FOCUS FOR THUNDERSTORMS...SOME SEVERE WITH HEAVY RAIN. THE THREAT FOR SEVERE WEATHER AND PRECIPITATION WILL GRADUALLY SHIFT FROM WEST TO EAST WITH TIME. THE GREATER CHANCE FOR STORMS WILL BE ACROSS THE WEST THURSDAY NIGHT AS THE TROUGH SLOWLY MOVES TO ALONG THE ND/MT BORDER BY 12Z FRIDAY. THE TROUGH THEN ADVANCES SLOWLY EASTWARD FRIDAY...TAKING UP RESIDENCE ACROSS THE CENTRAL DAKOTAS FRIDAY AFTERNOON INTO FRIDAY NIGHT. THIS APPEARS TO BE THE MOST FAVORABLE TIME FOR WIDESPREAD AND A PROLONGED PERIOD OF SEVERE WEATHER (INCLUDING HEAVY RAINFALL RESULTING IN POSSIBLE FLASH FLOODING). DUE TO THE STORM MOTION AND THAT MOST OF THURSDAY NIGHTS ACTIVITY WILL BE WEST/NORTHWEST WHERE NOT MUCH HEAVY RAIN HAS OCCURRED THE PAST SEVERAL DAYS...WILL AGAIN HOLD OFF FOR NOW ON A FLASH FLOOD WATCH. CURRENT THINKING IS THE SOUTH CENTRAL INTO THE JAMES RIVER VALLEY WILL BE THE MOST PRONE AREAS TO FLASH FLOODING ON FRIDAY/SATURDAY AS THE TROUGH MOVES ACROSS CENTRAL AND EASTERN NORTH DAKOTA. THIS AREA DID RECEIVE HEAVY RAINS THE PAST ONE WEEK. COOLER AND MORE STABLE AIR FILTERS INTO THE NORTHERN PLAINS LATER SUNDAY INTO EARLY NEXT WEEK AS THE UPPER LEVEL LOW SLIDES EAST ACROSS SOUTHERN CANADA. PRECIPITATION CHANCES LOOK TO REMAIN UNTIL THE MIDDLE OF NEXT WEEK WHEN MODELS DEVELOP NORTHWEST FLOW ALOFT AND TRY TO BRING SFC HIGH PRESSURE INTO THE DAKOTAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 905 PM CDT WED JUN 25 2014 LOW VFR CEILINGS AT KBIS AND KDIK. CONVECTION HAS INCREASED ACROSS CENTRAL NORTH DAKOTA IN THE PAST HOUR AND HAVE ADDED THUNDER TO THE BISMARCK TAF. WILL MENTION PERIODS OF THUNDERSTORMS ALL AREAS MID-LATE EVENING AND OVERNIGHT. NUMERICAL GUIDANCE IS HINTING A MVFR- IFR CEILINGS AT ALL TAF SITES. MODEL GUIDANCE IS ALSO SUGGESTING ABUNDANT MOISTURE AT 925 MB LATE TONIGHT INTO THURSDAY MORNING. DID ADD A MENTION OF MVFR CEILINGS FOR A FEW HOURS AT ALL TAF SITES THURSDAY MORNING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...JJS LONG TERM...NH AVIATION...TWH
Hazardous weather outlook, Jun 25, 6:05 PM MDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 705 PM CDT WED JUN 25 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-270015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 705 PM CDT WED JUN 25 2014 /605 PM MDT WED JUN 25 2014/ ...SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. THE STORMS ARE NOT FORECAST TO BE SEVERE...BUT REMEMBER THAT EVERY THUNDERSTORM IS DANGEROUS BECAUSE OF THE LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE FORECAST ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND FRIDAY. HEAVY RAINFALL WILL ALSO BE A THREAT. THE CHANCE OF THUNDERSTORMS CONTINUES SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THURSDAY AND FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. TWH
In the hours before
Special weather statement, Jun 25, 4:00 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
500 PM CDT WED JUN 25 2014
NDZ018-033-252245-
DUNN-STARK-
400 PM MDT WED JUN 25 2014
...SPECIAL WEATHER STATEMENT...
AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIRSCHVILLE...OR 18 MILES NORTHEAST OF
DICKINSON...MOVING EAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 30 MPH...BRIEF HEAVY
DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARSHALL...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4697 10255 4712 10258 4728 10215 4725 10214
4697 10215
TIME...MOT...LOC 2200Z 250DEG 22KT 4704 10247
HAMILTONSpecial weather statement, Jun 25, 4:48 PM MDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
548 PM CDT WED JUN 25 2014
NDZ018-019-252330-
DUNN-MERCER-
548 PM CDT WED JUN 25 2014
...SPECIAL WEATHER STATEMENT...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORM CENTERED 10 MILES SOUTH OF GOLDEN
VALLEY...OR 17 MILES SOUTHWEST OF BEULAH...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS UP TO 30 MPH...DEADLY CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BEULAH...
ZAP...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4708 10227 4722 10227 4735 10175 4724 10175
4719 10177 4701 10177
TIME...MOT...LOC 2247Z 249DEG 22KT 4716 10209
HAMILTONSpecial weather statement, Jun 25, 6:08 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
708 PM CDT WED JUN 25 2014
NDZ018-260115-
DUNN-
608 PM MDT WED JUN 25 2014
...STRONG THUNDERSTORM NEAR MANNING...
AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MANNING...OR 25 MILES NORTH OF DICKINSON...
MOVING EAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 30 MPH...BRIEF HEAVY
DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MANNING...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4727 10246 4709 10257 4720 10288 4728 10284
4734 10277
TIME...MOT...LOC 0008Z 284DEG 12KT 4724 10280
JONESSpecial weather statement, Jun 25, 7:37 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 837 PM CDT WED JUN 25 2014 NDZ019>022-034-035-042-045-046-260230- BURLEIGH-EMMONS-GRANT-MCLEAN-MERCER-MORTON-OLIVER-SHERIDAN-SIOUX- 837 PM CDT WED JUN 25 2014 ...RAPIDLY DEVELOPING THUNDERSTORMS ACROSS THE MISSOURI RIVER BASIN... AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM TURTLE LAKE TO RALEIGH...AND MOVING EAST AT 20 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GARRISON... MANDAN... BISMARCK... FLASHER... STANTON... CENTER... MAX... SELFRIDGE... UNDERWOOD... FALKIRK... WASHBURN... WILTON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4784 10206 4784 10029 4595 10024 4594 10198 TIME...MOT...LOC 0135Z 264DEG 18KT 4727 10145 4633 10125 JONES
Special weather statement, Jun 25, 8:29 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 929 PM CDT WED JUN 25 2014 NDZ034-042-260300- GRANT-MORTON- 929 PM CDT WED JUN 25 2014 ...STRONG THUNDERSTORM SOUTHWEST OF GLEN ULLIN... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GLEN ULLIN...OR 37 MILES SOUTH OF BEULAH...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RURAL AREAS OF NORTHWEST GRANT AND SOUTHWEST MORTON COUNTIES GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4682 10161 4660 10166 4666 10206 4684 10202 TIME...MOT...LOC 0228Z 278DEG 9KT 4674 10191 JONES
Special weather statement, Jun 25, 8:48 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT WED JUN 25 2014
NDZ034-035-260345-
BURLEIGH-MORTON-
948 PM CDT WED JUN 25 2014
...SPECIAL WEATHER STATEMENT...
AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BALDWIN TO 8 MILES
SOUTHWEST OF ST. ANTHONY...AND MOVING NORTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE THROUGH 11 PM CDT...
BISMARCK...
MANDAN...
ST. ANTHONY...
LINCOLN...
WING...
HUFF...
MENOKEN...
VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4643 10123 4704 10088 4723 10022 4664 10053
4663 10066 4660 10058
TIME...MOT...LOC 0247Z 245DEG 16KT 4702 10072 4651 10100
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:08 PM MDT | Special Weather Statement | BIS | Dunn | 67 min |
| Jun 25, 7:37 PM MDT | Special Weather Statement | BIS | Burleigh, Grant, McLean, Mercer, Morton, Oliver and 2 more | 53 min |
| Jun 25, 8:29 PM MDT | Special Weather Statement | BIS | Morton | 31 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | BIS | Burleigh | 57 min |
| Jun 25, 9:03 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 57 min |
| Jun 25, 9:30 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 38 min |
| Jun 25, 10:34 PM MDT | Special Weather Statement | BIS | McLean | 56 min |
| Jun 25, 10:40 PM MDT | Special Weather Statement | BIS | Mountrail | 65 min |
| Jun 26, 7:33 AM MDT | Special Weather Statement | BIS | LaMoure | 57 min |
| Jun 26, 1:46 PM MDT | Flash Flood Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 52 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.